What are the side effects of AZT drug.
Apr 17, 2000
What is the side effects of the drug AZT
Response from Dr. Henry
Although many persons taking HIV don't have much in the way of side effects many do. Many persons initially have some GI side effects (nausea, stomach ache), headache, or some malaise (just feeling crummy) which often will get better over a month or two and often are less if the AZT is combined with other good HIV drugs. Longer term we see an effect of AZT on the bone marrow (such as anemia) and rarely on the muscles. A major part of what HIV docs and nurses do is to help patients get started on their HIV meds and try to find a regimen that the patient tolerated OK after the initial start-up. Keith Henry, M.D.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Penis Discharge After Unprotected Anal Sex Without Ejaculation Does It Mean I Have HIV
- Vaginal Discharge After Touching Penis Worried I Have HIV
- White Spots After Unprotected Vaginal Sex Worried I Have HIV
- Can Bactrim Ds Treat Chlamydia?
- Can You Get Hep B From Dried Blood?
- How Often Does Chlamydia Cause You To Be Sterile In Women?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.